# SDR DALA2025092206907

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 80,378 hours, 32,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Separated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR NOT CLOSING.   FOUND GUIDE ARM SERATED PLATE BOLTS LOOSE AND GUIDE ARM SERATED PLATE NOT IN CORRECT POSITION. PERFORMED RIG OF GUIDE ARM / SERATED PLATE AND SECURED ALL SERATED PLATE BOLTS PER B757 AMM 52-11 L-2 DOOR CKS GOOD. (7714890)
